To read the full version of this content please select one of the options below:

Asymptotic approximations for the distributions of the (h, φ)‐divergence goodness‐of‐fit statistics: application to Renyi’s statistic

M.L. Menéndez (Department of Applied Mathematics, Technical University of Madrid, Madrid, Spain)
J.A. Pardo (Department of Statistics, Complutense University of Madrid, Madrid, Spain)
L. Pardo (Department of Statistics, Complutense University of Madrid, Madrid, Spain)
M.C. Pardo (Department of Statistics, Complutense University of Madrid, Madrid, Spain)

Kybernetes

ISSN: 0368-492X

Article publication date: 1 June 1997

4054

Abstract

Read (1984) presented an asymptotic expansion for the distribution function of the power divergence statistics whose speed of convergence is dependent on the parameter of the family. Generalizes that result by considering the family of (h, φ)‐divergence measures. Considers two other closer approximations to the exact distribution. Compares these three approximations for the Renyi’s statistic in small samples.

Keywords

Citation

Menéndez, M.L., Pardo, J.A., Pardo, L. and Pardo, M.C. (1997), "Asymptotic approximations for the distributions of the (h, φ)‐divergence goodness‐of‐fit statistics: application to Renyi’s statistic", Kybernetes, Vol. 26 No. 4, pp. 442-452. https://doi.org/10.1108/03684929710176449

Publisher

:

MCB UP Ltd

Copyright © 1997, MCB UP Limited

Related articles